# SDR DL73S040025

- Difficulty date: January 10, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- Aircraft time: 54,889 hours, 42,811 cycles
- Engine: Pwa JT8D15A
- Engine time: 44,742 hours, 34,328 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 000AE908T0662
- Part serial: NA
- Condition: Leaking
- Location: Nr 2 Eng Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF A-SYSTEM HYDRAULICS IN FLIGHT.  FOUND NR 2 ENGINE HYDRAULIC PUMP PRESSURE HOSE LEAKING.  REPLACED NR 2 ENG HYDRAULIC PRESSURE HOSE.  HOSE LEAK CHECKS GOOD.  SERVICED A-SYSTEM HYDRAULICS TO FULL.  SPUN & RAN ENGINE PRESSURE AND LEAK CHECK GOOD.
